Pough, Frederick H. (1935) The morphology of phenacite from two new occurrences. American Mineralogist, 20 (12) 863-874

Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | The morphology of phenacite from two new occurrences | ||
Journal | American Mineralogist | ||
Authors | Pough, Frederick H. | Author | |
Year | 1935 | Volume | 20 |
Issue | 12 | ||
Publisher | Mineralogical Society of America | ||
Download URL | http://www.minsocam.org/ammin/AM20/AM20_863.pdf+ | ||
Mindat Ref. ID | 520413 | Long-form Identifier | mindat:1:5:520413:1 |
GUID | 0 | ||
Full Reference | Pough, Frederick H. (1935) The morphology of phenacite from two new occurrences. American Mineralogist, 20 (12) 863-874 | ||
Plain Text | Pough, Frederick H. (1935) The morphology of phenacite from two new occurrences. American Mineralogist, 20 (12) 863-874 | ||
In | (1935) American Mineralogist Vol. 20 (12) Mineralogical Society of America |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |